# SDR CALA2019061400946

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 73,353 hours, 15,853 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS ON TAKEOFF ROLL AFTER V1..FOLLOWED FIM, L HYD PSI NORMAL. PERFORMED RUDDER RATIO CHANGER MODULE BITE PROCEDURE. REF FIM 27-21-00-815-804 AND FIM 27-09-00-815-814. OPS CHECK NORMAL. NO FAULTS NOTED. ALSO PERFORMED GENERAL VISION INSPECTION OF RUDDER RATIO ACTUATOR CONECTORS AND HYDRAULIC LINES. NO DEFECTS NOTED.
